Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Light discharge with lot of mucus during periods. Feeling Nauseas, frequent urination and headache. What could this be? last period was February19 and lasted less than 3 days. It was very light and had alot of mucus in it. I was due for my period 6 days ago and nothing. I have had no usual PMS symptoms. I have been nauseaus continually off and on throughout the day, frequent urination , mild headaches , certain foods that I usually love (chocolate) turn my stomach. What could this be??????
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

your symptoms mostly point towards a symptom complex Menstrual Migrane.Although only women suffer from "hormone headache," both men's and women's headaches are prompted by hormones.

serotonin is the primary hormonal trigger..Menstrual migraines are primarily caused by estrogen, the female sex hormone that specifically regulates the menstrual cycle fluctuations throughout the cycle. When the levels of estrogen and progesterone change, women will be more vulnerable to headaches.

The menstrual migraine's symptoms are similar to migraine without aura. It begins as a one-sided, throbbing headache accompanied by nausea, vomiting, or sensitivity to bright lights and sounds and aversion to foods.

treatment include nonsteroidal anti-inflammatory drugs (NSAIDs), dihydroergotamine (DHE), the triptans, and the combination of aspirin, acetaminophen, and caffeine.

hence its not a reason to worry,

thank you,
wishing you good health.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor